# SDR SCNA95013

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det
- Condition: Discharged
- Location: Aft Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - AFT LAVATORY SMOKE DETECTOR INOPERATIVE.  INSTALLED NEW BATTERY AND TESTED GOOD.  (W)
